# SDR EIAA9515

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JED - LOG PAGE E 0844 - ZONE 'D' EMERGENCY PATH LIGHT FAILS TO ILLUMINATE ON TEST.  REPLACED ZONE 'D' EPLS BATTERY PAC IAW MM 33-51-50, TESTED OK.  (X)
